AsyntaTM Sodium Alginate and Potassium Bicarbonate COMPOSITION AsyntaTM Tablet: Each Chewable Tablet contains Sodium Alginate USP 500 mg and Potassium Bicarbonate USP 100 mg.
Each 5 ml Suspension contains Sodium Alginate USP 500 mg and Potassium Bicarbonate USP 100 mg. PHARMACOLOGY AsyntaTM belongs to a group of medicines called ‘Reflux Suppressants’. Reflux is the process in which the acid juices in the stomach flow back up into the food pipe causing the pain and discomfort commonly known as heartburn. AsyntaTM works by forming a protective layer that floats on the top of the stomach contents, preventing reflux and keeping the stomach contents away from the lining of the food pipe.
Treatment of symptoms of gastroesophageal reflux such as acid regurgitation, heartburn and indigestion (related to reflux), for example, following meals, or during pregnancy, or in patients with symptoms related to reflux oesophagitis. DOSAGE AND ADMINISTRATION AsyntaTM Tablet: Daily 4 times, after meals and at bedtime. Adult and children over 12 years: 1-2 tablets to be chewed after meals and at bedtime. Children 6- 12 years: 1 tablet to be chewed after meals and at bedtime. AsyntaTM Suspension: Daily 4 times, after meals and at bedtime. Adult and children over 12 years: 1-2 teaspoonfuls (5-10 ml) Suspension. Children 2 – 12 years: 1/2 – 1 teaspoonfuls (2.5-5 ml) Suspension. CONTRAINDICATION This medicinal product is contraindicated in patients with known or suspected hypersensitivity to the active substances or to any of the excipient. DRUG INTERACTION Interaction with other medicinal products and other forms of interaction are unknown.
PREGNANCY AND LACTATION
AsyntaTM can be given in pregnant and lactating mother.
Very rarely (<1/10,000) patients may develop allergic manifestations, such as urticaria or bronchospasm, anaphylactic or anaphylactoid reactions. OVERDOSE In the event of overdose symptomatic treatment should be given. The patient may notice abdominal distension. STORAGE AsyntaTM Tablet: Store below 300C, protect from light and moisture. Keep all medicines out of the reach of the children. AsyntaTM Suspension: Store in a cool and dry place, protect from light and moisture. Keep all medicines out of the reach of the children.
AsyntaTM Tablet: Each box contains 50 tablets in blister pack. AsyntaTM Suspension: Each PET bottle contains 200 ml of suspension.